# SDR IPXA2024012425639

- Difficulty date: December 31, 2023
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,120 hours, 24,094 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Wing Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**FAULT - CRACK FORMER, LH WING OUTBD FIXED LE NOSE BEAM OSS 441 (REPLACE) REVIEW COMPLETE.
